# SDR CALA0400128

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 25,022 hours, 13,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOORBOARD CHANNEL AT STA 537.45, BL 0 TO RBL 14.  THE FLOORBOARD CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
